# SDR AALA980410

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 735-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 27R HAS CORROSION INSIDE AT STA 735 - STA 740.  REPAIRED STRINGER PER SRM 53-10-3 FIG 1.  TST:  44,584 HOURS.  CYCLES:  24,187.  (X)
